# SDR ASOA20140722058

- Difficulty date: July 22, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 29,237 hours, 22,999 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED WHITE SMOKE IN THE COCKPIT.  MAINTENANCE INSPECTED AND FOUND NR 2 PACK ACM WAS SEIZED.  MAINTENANCE REPLACED THE NR 2 PACK ACM.  OPS CHECKS WERE GOOD.
